Adult chat rooms x rayed

30-Sep-2017 19:18

Finally after many failures with medications i have started on Rhymodan and it works for me.I am not happy to be on medication and wonder if i had left it alone would it have gone away when menopause ended. Two years ago I had a heart attack and last year a quadruple by pass.I started getting palpitations at the same time as the symptoms of menopause started and put it down to that.My heart would pound furiously at night and it scared me.When I went to the see the doctor about the palpitations that I was experiencing it turned out to be the amount of coke (cafefine intake) that I was drinking.But what was making them worse was extremely worrying.

I went to my Doctor and he thinks it may have something to do with my Thyroid gland but told me not to worry unnecessary.I have suffered from heart palpitations for years (I am only 34) I was diganosed with SVT and told my condition was a nuisance by a cardiologist. Nobody can give me an explanation.thank you for your reassuring explanation. Recently when I undertook a walk I got palpitatitions just below mt chest bone.My GP seems to think they are harmless, but it certainly is very scary when I have an attack. I just took it easy for a few hours and it then returned to normal.no you have to get up and burn off the thing.otherwise it will be absorbed be the thing that pumps it ie your heart.I've just turned 31 and have started getting what I would describe as a; flutter or an extra heart beat, for about 4 months now on and off.

I went to my Doctor and he thinks it may have something to do with my Thyroid gland but told me not to worry unnecessary.I have suffered from heart palpitations for years (I am only 34) I was diganosed with SVT and told my condition was a nuisance by a cardiologist. Nobody can give me an explanation.thank you for your reassuring explanation. Recently when I undertook a walk I got palpitatitions just below mt chest bone.My GP seems to think they are harmless, but it certainly is very scary when I have an attack. I just took it easy for a few hours and it then returned to normal.no you have to get up and burn off the thing.otherwise it will be absorbed be the thing that pumps it ie your heart.I've just turned 31 and have started getting what I would describe as a; flutter or an extra heart beat, for about 4 months now on and off.He told me I was drinking too much tea and coffee and often when I was tired.